# SDR 95ZZZX7001

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32GA
- Make and model: Snias AS350B
- Aircraft serial: 1188
- System (JASC): 6300 · Main Rotor Drive System
- Part: Splines
- Part number: S40
- Condition: Worn
- Location: M/R Coupling
- Part time: 495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLINES WORN ON COUPLING SLEEVE.
